# SDR AALA202208292774

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A300*
- Aircraft serial: 6625
- Aircraft time: 23,909 hours, 9,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR DISPLAYS LOW DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED L1 DOOR EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00.
